# SDR MALA965020

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3352 - ON CLIMB-OUT FROM DTW, THE CARGO DOOR WARNING LIGHT ILLUMINATED.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE FOUND THE PASSENGER BAGS AGAINST THE CARGO DOOR.  THE BAGS WERE REARRANGED, AND ALL CHECKS WERE SATISFACTORY.  (M)
